Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Stress, body soreness, cramps, cyst, unusually high libido. On psychiatric multi-medication and supplement. How to get relief?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
Hi, I am a 34 year old female, 5'2" 200 pds on dif psychiatic meds that Ive been taking for years. I started taking supplements on Sunday and decreased my sugar intake dramatically. I am under a lot of stress as well.I have always had a very high sex drive, but in the past couple days it is almost unbearable. I'm sore from touching myself but cannot control the urge. I am not on my period it was last week. I am also experiencing very painful cramping. I do currently have a small cyst... this is awful please help!
Posted Tue, 8 May 2012 in Sexual Problems
Answered by Dr. Sujeet N Charugulla 1 hour later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

Body soreness, abdominal cramps and stress for your immediate concerns would have to dealt with the background of your multi-medications and conditions that you already have.

Advocare supplements that you have just started over the week, might have a direct relation for now, as you say all the above symptoms were brought on since then. Try to stop them and see if the symptoms disappear.

I do not see the reason as to why you have gone on a low sugar diet suddenly. Your BMI concern would be genuine, but completely stopping all carbohydrates at once is not medically right, you would need a little atleast for the normal metabolisms. A clinical nutritionist will help.

Get some real help with your stress apart from medications, like some more sessions with the psychologist/counselors if you can at the earliest.

Check with your gynecologist if that cyst is in any way getting large enough to cause the increased cramping.

For now, go easy by having a bland fluid diet avoiding hard solids. Lots of fiber will prevent any constipation causes of the cramps. And inform your prescribing doctors about taking any new supplements.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.


Dr Sujeet N Charugulla,
Consultant Physician.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor